# SDR SWIA200210678

- Difficulty date: February 23, 2002
- Submitted: February 27, 2002
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 13,336 hours, 19,315 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Condition: Damaged
- Location: Autopilot Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON PREFLIGHT, RUDDER HAS A BINDING FEEL WHEN LEFT RUDDER IS DEPRESSED.  FOUND RUDDER TRIM SERVO DAMAGED.  REPLACED RUDDER TRIM SERVO WITH SERVICEABLE UNIT IAW MM 22-10-05.  OPS CHECKS GOOD.
